Journal of Nonlinear Mathematical Physics

Volume 20, Issue 4, December 2013, Pages 552 - 564

Miura-reciprocal transformations for non-isospectral Camassa-Holm hierarchies in 2 + 1 dimensions

Authors
P. G. Estévez
Departamento de Fisica Fundamental, Universidad de Salamanca, Plaza de la Merced s/n. Salamanca, 37008, Spain, pilar@usal.es
C. Sardón
Departamento de Fisica Fundamental, Universidad de Salamanca, Plaza de la Merced s/n. Salamanca, 37008, Spain,cristinasardon@usal.es
Received 26 June 2013, Accepted 2 October 2013, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2013.868268How to use a DOI?
Keywords
reciprocal transformations, integrable hierarchies, spectral problems
Abstract

We present two hierarchies of partial differential equations in 2 + 1 dimensions. Since there exist reciprocal transformations that connect these hierarchies to the Calogero-Bogoyavlenski-Schiff equation and its modified version, we can prove that one of the hierarchies can be considered as a modified version of the other. The connection between them can be achieved by means of a combination of reciprocal and Miura transformations.

Copyright
© 2013 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
20 - 4
Pages
552 - 564
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2013.868268How to use a DOI?
Copyright
© 2013 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - P. G. Estévez
AU  - C. Sardón
PY  - 2021
DA  - 2021/01
TI  - Miura-reciprocal transformations for non-isospectral Camassa-Holm hierarchies in 2 + 1 dimensions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 552
EP  - 564
VL  - 20
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2013.868268
DO  - https://doi.org/10.1080/14029251.2013.868268
ID  - Estévez2021
ER  -